Alert archive / Oklahoma / Tornado Warnings in 2011
Tornado Warning 18, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 25, 2011, 1:48 PM CDT for McCurtain County, Oklahoma; Red River County, Texas. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 1:48 PM CDT (18:48 UTC)
- Expired
- Apr 25, 2011, 2:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties McCurtain County, OK, Red River County, TX
The radar
The Western Arkansas radar (KSRX), 163 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 2:02 PM CDT | TORNADO | 5 Sw Broken Bow, OK | AN EF0 TORNADO TOUCHED DOWN 5 MILES SOUTHWEST OF BROKEN BOW. THE TORNADO CONTINUED NORTHEAST CROSSING HWY 70 ABOUT 1 MILE SOUTH OF BROKEN BOW...THEN CONTINUED NORTHEAST ENDING 4 MILES EAST OF BROKEN BOW ON HWY 70. DAMAGE CONSISTED MAINLY OF TREES BEING SNAPPED |
| Apr 25, 2:09 PM CDT | TORNADO | Broken Bow, OK | SHERIFF OFFICE REPORTING NUMEROUS TREES DOWN ACROSS ROADS..ON HOMES AND WIDESPREAD POWER OUTAGES IN BROKEN BOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:00 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 6.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 491 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
196 WFUS54 KSHV 251848 TORSHV OKC089-TXC387-251915- /O.NEW.KSHV.TO.W.0018.110425T1848Z-110425T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 148 PM CDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... NORTHERN RED RIVER COUNTY IN NORTHEAST TEXAS... SOUTHERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA... * UNTIL 215 PM CDT * AT 143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MANCHESTER...OR 14 MILES NORTHWEST OF CLARKSVILLE. ANOTHER STORM CAPABLE OF PRODUCING A TORNADO WAS NEAR MILLERTON. THESE STORMS ARE MOVING NORTHEAST AT 50 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IDABEL AND BROKEN BOW... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3384 9455 3369 9519 3387 9529 3419 9479 TIME...MOT...LOC 1847Z 245DEG 44KT 3381 9512 $$ 12
1 follow-up statement
816
WWUS54 KSHV 251902
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
202 PM CDT MON APR 25 2011
TXC387-251911-
/O.CAN.KSHV.TO.W.0018.000000T0000Z-110425T1915Z/
RED RIVER TX-
202 PM CDT MON APR 25 2011
...THE TORNADO WARNING FOR RED RIVER COUNTY IS CANCELLED...
LAT...LON 3384 9455 3377 9488 3381 9492 3382 9494
3383 9494 3387 9497 3386 9498 3387 9503
3392 9507 3390 9508 3392 9509 3394 9513
3417 9478
TIME...MOT...LOC 1901Z 246DEG 52KT 3392 9488
$$
OKC089-251915-
/O.CON.KSHV.TO.W.0018.000000T0000Z-110425T1915Z/
MCCURTAIN OK-
202 PM CDT MON APR 25 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR MCCURTAIN
COUNTY...
AT 156 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A POSSIBEL TORNADO. THIS POSSIBLE
TORNADO WAS LOCATED NEAR FARMERS HILL...OR 20 MILES NORTH OF
CLARKSVILLE...MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GOLDEN...IDABEL...GLOVER...HOLLY CREEK...OAK HILL...HAWORTH AND
BROKEN BOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3384 9455 3377 9488 3381 9492 3382 9494
3383 9494 3387 9497 3386 9498 3387 9503
3392 9507 3390 9508 3392 9509 3394 9513
3417 9478
TIME...MOT...LOC 1901Z 246DEG 52KT 3392 9488
$$
12What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 25, 11:10 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 25, 11:10 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1110 AM CDT MON APR 25 2011
.DISCUSSION...
NEW TORNADO WATCH 201 ALREADY ISSUED FOR THE NORTH AND NORTHWEST
PORTION OF THE CWA. UPDATED ZONES AND WCN HAS ALREADY BEEN SENT.
NO OTHER CHANGES ATTM.
&&
AVIATION...
SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP AFTER 18Z...POSSIBLY
PRODUCING SEVERE TURBULENCE...LOW LEVEL WIND SHEAR...AND HAIL. SSW
WINDS 15 TO 20KTS AFTER 16Z FOR MOST OF AREA...INCREASING AT MLU AND
ELD TERMINALS BY AROUND 21Z. OTHERWISE...MVFR CEILINGS FORECAST TO
DIMINISH BY 18Z...WITH REDEVELOPMENT POSSIBLE BY 10Z TUESDAY. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 87 71 84 68 78 / 60 70 60 60 40
MLU 89 71 85 69 81 / 40 70 60 60 50
DEQ 81 62 75 58 69 / 80 80 70 70 60
TXK 84 66 79 65 73 / 70 80 70 70 50
ELD 86 67 81 66 75 / 60 80 70 70 50
TYR 87 67 83 65 75 / 70 70 60 60 40
GGG 87 69 82 66 77 / 70 70 60 60 40
LFK 88 72 87 69 81 / 40 50 50 50 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
14Hazardous weather outlook, Apr 25, 12:00 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON APR 25 2011 ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112- 124>126-136>138-261100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- 1200 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST TEXAS... SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST LOUISIANA. THERE WILL BE A HEIGHTENED THREAT FOR TORNADOES ALONG AND NORTHWEST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS... SOUTHEAST OKLAHOMA AS WELL AS SOUTHWEST ARKANSAS. THIS HEIGHTENED THREAT WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND SPREAD EASTWARD...ENCOMPASSING MORE OF SOUTHERN ARKANSAS AS WELL AS NORTHWEST LOUISIANA. TRAINING OF STORMS COULD DEVELOP ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THIS AFTERNOON AND CONTINUE THROUGH THE OVERNIGHT HOURS...RESULTING IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS...PRODUCING LOCALLY HEAVY RAINFALL WILL CONTINUE TUESDAY INTO TUESDAY NIGHT ACROSS THE REGION. THE POTENTIAL FOR DAMAGING WIND GUSTS...HAIL AND TORNADOES WILL CONTINUE AS WELL WITH A PROLONGED HEAVY RAIN THREAT...MAINLY ACROSS SOUTHEAST OKLAHOMA INTO SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH THROUGH THE REGION ON WEDNESDAY...BRINGING AN END TO THE THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...PERHAPS INTO TUESDAY AND TUESDAY NIGHT AS THERE WILL BE A PROLONGED THREAT OF WIDESPREAD SEVERE THUNDERSTORMS ACROSS THE REGION. LAZ010>014-017>022-TXZ149>153-165>167-261100- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1200 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... MUCH OF THE UPPER LEVEL SUPPORT FOR WIDESPREAD SEVERE THUNDERSTORMS IS EXPECTED TO BE JUST NORTH OF THE REGION TODAY THROUGH TONIGHT. SEVERE THUNDERSTORMS WILL BE MORE ISOLATED IN NATURE...AND WILL DEPEND UPON LEFT OVER BOUNDARIES PRODUCED BY THUNDERSTORM ACTIVITY FURTHER NORTH. INSTABILITY WILL BE STRONG TODAY INTO THIS EVENING... THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS. AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR MORE WIDESPREAD SEVERE THUNDERSTORMS APPEARS TO BE GREATER ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. WHILE THE GREATER THREAT WILL AGAIN BE JUST NORTH OF THE REGION...ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. THE ACTIVITY SHOULD BE WINDING DOWN AHEAD OF A COLD FRONT WHICH SHOULD BE MOVING THROUGH THE REGION ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING WITH ACTIVATION MORE LIKELY NEEDED FOR TUESDAY THROUGH TUESDAY NIGHT.
In the hours before
Local storm report, Apr 25, 9:16 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
916 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM FUNNEL CLOUD 4 NE FULTON 33.65N 93.77W
04/25/2011 HEMPSTEAD AR EMERGENCY MNGR
&&
20Local storm report, Apr 25, 9:54 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
954 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG WASHINGTON 33.77N 93.68W
04/25/2011 HEMPSTEAD AR EMERGENCY MNGR
TREES DOWN BETWEEN WASHINGTON AND OAKHAVEN.
&&
20Local storm report, Apr 25, 10:40 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM TSTM WND DMG 2 N FULTON 33.64N 93.81W
04/25/2011 HEMPSTEAD AR EMERGENCY MNGR
10 TREES DOWN NORTH OF FULTON
&&
20Special weather statement, Apr 25, 11:21 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1121 AM CDT MON APR 25 2011
OKZ077-TXZ096-251715-
MCCURTAIN-RED RIVER-
1121 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1215 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER...
INCLUDING THE FOLLOWING LOCATIONS...
BROKEN BOW...IDABEL...BAGWELL...BOGATA...CLARKSVILLE AND
MANCHESTER...
AT 1115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A CLUSTER OF STRONG THUNDERSTORMS FROM 5 MILES EAST OF
RINGOLD...TO 5 MILES NORTHWEST OF MANCHESTER...TO 10 MILES SOUTHEAST
OF PARIS...MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.
12Local storm report, Apr 25, 1:02 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
102 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG WRIGHT CITY 34.06N 95.01W
04/25/2011 MCCURTAIN OK LAW ENFORCEMENT
TREES REPORTED DOWN.
&&
20Local storm report, Apr 25, 1:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
131 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FUNNEL CLOUD HOCHATOWN 34.20N 94.67W
04/25/2011 MCCURTAIN OK FIRE DEPT/RESCUE
VERY HEAVY RAINFALL AND PEA HAIL AS WELL.
&&
08The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 9:35 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 55 min |
| Apr 24, 9:49 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 41 min |
| Apr 24, 10:17 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 58 min |
| Apr 25, 12:14 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 76 min |
| Apr 25, 12:41 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 64 min |
| Apr 25, 3:48 AM CDT | Lake Wind Advisory | SHV | McCurtain | 21 hr |
| Apr 25, 5:19 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 56 min |
| Apr 25, 6:14 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 61 min |
| Apr 25, 12:11 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 49 min |
| Apr 25, 12:29 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 12:59 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 61 min |
| Apr 25, 1:22 PM CDT | Tornado Warning | SHV | McCurtain | 23 min |
| Apr 25, 1:37 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 38 min |
| Apr 25, 2:05 PM CDT | River Flood Warning | SHV | McCurtain | 16 hr |
| Apr 25, 2:10 PM CDT | Tornado Warning | SHV | McCurtain | 35 min |
| Apr 25, 2:37 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 38 min |
| Apr 25, 2:53 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 3:14 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 46 min |
| Apr 25, 3:39 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 51 min |
| Apr 25, 3:49 PM CDT | Flash Flood Watch | SHV | McCurtain | 39 hr |
| Apr 25, 4:02 PM CDT | Tornado Warning | SHV | McCurtain | 28 min |
| Apr 25, 4:31 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 5:14 PM CDT | Tornado Warning | SHV | McCurtain | 31 min |
| Apr 25, 5:27 PM CDT | Tornado Warning | SHV | McCurtain | 33 min |
| Apr 25, 5:30 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 45 min |
| Apr 25, 6:02 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 43 min |
| Apr 25, 6:43 PM CDT | Flash Flood Warning | SHV | McCurtain | 3 hr |
| Apr 24, 7:33 PM CDT | Lake Wind Advisory | SHV | Angelina, Camp, Cass, Cherokee, Franklin, Gregg and 13 more | 87 min |
| Apr 25, 12:09 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 66 min |
| Apr 25, 2:36 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Smith, Upshur, Wood | 54 min |
| Apr 25, 2:55 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 50 min |
| Apr 25, 3:14 PM CDT | Tornado Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Upshur | 46 min |
| Apr 25, 3:30 PM CDT | Tornado Warning | SHV | Cherokee, Gregg, Rusk, Smith | 45 min |
| Apr 25, 4:11 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk | 19 min |
| Apr 25, 4:39 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 51 min |
| Apr 25, 6:15 PM CDT | Tornado Warning | SHV | Bowie | 45 min |
| Apr 25, 6:24 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 36 min |
| Apr 25, 6:54 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 51 min |
| Apr 25, 6:57 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Marion, Morris and 3 more | 48 min |
Nearby
Tornado Warnings in Oklahoma, 2011Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.